# SDR RRXA96019

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 500-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND CARGO COMPARTMENT FLOOR TRACK CORRODED AT Y=500 TO Y=510 X = .59.  ROUTED OUT DAMAGE AREA.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH A37-R02.  (X)
